I went in to the doctor's and I am indeed having a flare-up, fortunately it's not a bad one so I'll be able to take oral prednisone, a high dose for three days and then begin to taper off. I’m worried about the side effects. Last time I was on prednisone it brought back my period and made me get moon face and really bad breakouts, let’s hope this time is different. Thankfully tomorrow is my last day of work before a four day weekend and I’ll be tapered off the high doses before I go back to work. Hurray for small miracles.
My doctor also gave me a prescription for Vitamin D because my blood test revealed my levels were really low.
PCOs update: I have been on Metformin since Friday and I’ve actually begun to lose a pound here and there which is great because I’ve been in the same weight range for the past three years or so. I can’t really complain about any side effects yet because so far they have been pretty easy to deal with but then again I’m only on 500MG once daily and will be starting on two 500MG pills a day starting Friday. I imagine that’s when the side effects will come rolling in.
My current MS symptoms are: Tingling, pins and needles feeling in my left side and right foot. It’s almost split down the middle of my body and my left side feels like dead weight.